Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Bloch's theorem for meromorphic functions

  • 50 Accesses

  • 2 Citations

This is a preview of subscription content, log in to check access.

References

  1. 1.

    Griffiths, P.A.: Holomorphic mappings into canonical algebraic varieties. To appear in Ann. of Math.

  2. 2.

    Hille, E.: Analytic function theory I, II. New York: Ginn and Company 1959.

  3. 3.

    Landau, E.: Der Picard-Schottkysche Satz und die Blochsche Konstante, Sitzungsberichte der Preussischen Akademie der Wissenschaften, Berlin (1926) 467–474.

  4. 4.

    —: Über die Blochsche Konstante und zwei verwandte Weltkonstanten. Math. Z.30, 608–634 (1929).

  5. 5.

    Lehto, O.: The spherical derivative of meromorphic functions in the neighborhood of an isolated singularity. Commentarii Math. Helvet.33, 196–205 (1959).

  6. 6.

    Wu, H.: Normal families of holomorphic mappings. Acta Math.119, 193–233 (1967).

Download references

Author information

Additional information

The authors are partially supported by a Sloan Foundation grant to the Courant Institute of Mathematical Sciences and the National Science Foundation respectively.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Greene, R.E., Wu, H. Bloch's theorem for meromorphic functions. Math Z 116, 247–257 (1970). https://doi.org/10.1007/BF01110079

Download citation

Keywords

  • Meromorphic Function